From the history of the department of number theory: to the 150-th anniversary of Moscow State Pedagogical University
https://doi.org/10.22405/2226-8383-2022-23-3-282-303
Abstract
The article gives a brief outline of the history of the department of Number Theory of MSPU from its creation to the present. In connection with the 150-th anniversary of Moscow State Pedagogical University, a short overvew about the main milestones in history, leading specialists, scientific and educational activities of one of the oldest departments of the Institute of Mathematics and Informatics (until 2018 — the Faculty of Mathematics) of Moscow State Pedagogical University (until 1990 — Moscow State Pedagogical Institute named after V. I. Lenin) is presented.
About the Authors
Elena Ivanovna DezaRussian Federation
doctor of pedagogical sciences, candidate of physical and mathematical sciences, associate professor
Nikolai Mikhailovich Dobrovolskii
Russian Federation
doctor of physical and mathematical sciences
Konstantinovna — Tatyana Ikonnokova
Russian Federation
candidate of physical and mathematical sciences
Lidiya Vladomirovna Kotova
Russian Federation
candidate of pedagogical sciences,
Evgeny Stanislavovich Krupitsyn
Russian Federation
candidate of physical and mathematical sciences
Irina Yurievna Rebrova
Russian Federation
candidate of physical and mathematical sciences
Maris Evgenievich Changa
Russian Federation
candidate of physical and mathematical sciences
Vladimir Grigorievich Chirskii
Russian Federation
doctor of physical and mathematical sciences, associate
professor
References
1. Buchstab, А.A. 1937, “Asymptotic estimation of a general number-theoretic function”, Matematicheskii
2. Sbornik, Vol. 2(44), 6. (Russian)
3. Buchstab, А.A. 1966, “Number Theory”, Prosveshenie. (Russian)
4. Panteleeva (Deza), E.I. 1988, “About divisor problem in number fields”, Math. Notes, Vol. 44,
5. (Russian)
6. Panteleeva (Deza), E.I. 1993, “One observation on Dirichlet divisor problem”, Math. Notes, Vol.
7. , 4. (Russian)
8. Panteleeva (Deza), E.I. 1994, “On mean values of certain arithmetical sums”, Math. Notes, Vol.
9. , 2. (Russian)
10. Deza, M.M., Panteleeva (Deza), E.I. 2000, “Quasi-semi-metrics, Oriented Multi-cuts and
11. Related Polyhedra”, European Journal of Combinatorics, Vol. 21, 6.
12. Deza, E.I., Varukhina L.V. 2008, “On mean values of some arithmetic functions in number
13. fields”, Discrete Mathematics, Vol. 308, Issue 21.
14. Deza, E.I., Deza, M.M. 2012, “Figurate numbers”, World Scientific Publishing Company.
15. Deza, M.M., Deza, E.I., Dutour Sikiri´c, М. 2015, “Polyhedral structures associated with quasimetrics”,
16. Chebyshevskii sbornik, Vol. 16 (2). (Russian)
17. Deza, M. M., Deza, E.I. 2016, “Encyclopedia of Distances,” Springer, Berlin - Heidelberg.
18. Deza, E., Deza, M.M., Dutour Siciri´c, M. 2016, “Generaliations of finite metrics and cuts”,
19. World Scientific Publishing Company.
20. Deza, E. 2021, “Mersenne and Fermat Numbers”, World Scientific Publishing Company.
21. Mitkin, D.A. 1972, “To the assessment of the rational trigonometric sum with a simple
22. denominator”, Bulletin of Moscow State University, Ser. math. and mech., vol. 5. (Russian)
23. Mitkin, D.A. 1973, “Estimating the sum of the Legendre symbols from polynomials of even
24. degree”, ıMath. notes, vol. 141, 1. (Russian)
25. Mitkin, D.A. 1975, “On estimates of rational trigonometric sums of a special type”, Reports of
26. the USSR Academy of Sciences, vol. 224, 4. (Russian)
27. Mitkin, D.A. 1983, “On estimates and asymptotic formulas for rational trigonometric sums close
28. to complete”, Mathematical sbornik, vol. 122 (164), 4(12). (Russian)
29. Mitkin, D.A. 1985, “Minimum set polynomials and equation 𝑓(𝑥) = 𝑓(𝑦) in a simple finite
30. field”, Math. notes, vol. 38, 1. (Russian)
31. Mitkin, D.A. 1992, “On assessing the number of roots of some comparisons using the Stepanov
32. method”, Math. notes, vol. 51, 6. (Russian)
33. Mitkin, D.A. 1995, “On the estimation of the number of solutions to some “polished” systems
34. of equations”, Math. notes, vol. 57, 5. (Russian)
35. Mitkin, D.A. 2005, “Clarification of the estimate for the sum of Legendre symbols from odd
36. degree polynomials”, Chebyshevsky sbornik, vol. 6, 3 (15). (Russian)
37. Nechaev, V.I. 1949, “The representation of integers by sums of terms of the form
38. 𝑥(𝑥+1)...(𝑥+𝑛−1)
39. 𝑛! ”, Doklady Akad. Nauk SSSR, vol. 64. (Russian)
40. Nechaev, V.I. 1951, “Waring’s problem for polynomials”, Trudy Mat. Inst. Steklov, vol. 38, 1.
41. (Russian)
42. Nechaev, V.I. 1953, “On the representation of natural numbers as a sum of terms of the form
43. 𝑥(𝑥+1)...(𝑥+𝑛−1)
44. 𝑛! ”, Izvestiya Akad. Nauk SSSR, ser. math., vol. 17, 6. (Russian)
45. Nechaev, V.I. 1963, “The group of non-singular matrices over a finite field, and recurrent
46. sequences”, Dokl. Akad. Nauk SSSR, vol. 152. (Russian)
47. Nechaev, V.I. 1964, “A best-possible estimate of trigonometric sums for recurrent functions with
48. non-constant coefficients”, Dokl. Akad. Nauk SSSR, vol. 154. (Russian)
49. Nechaev, V.I. 1968, “Linear recurrent congruences with periodic coefficients”, Math. notes, vol.
50. , 6. (Russian)
51. Nechaev, V.I. 1972, “Trigonometric sums for recurrent sequences”, Dokl. Akad. Nauk SSSR, vol.
52. (Russian)
53. Nechaev, V.I. 1975, “An estimate of the complete rational trigonometric sum”, Math. notes, vol.
54. , 6. (Russian)
55. Nechaev, V.I. 1975, “Numeric systems”, Prosveshenie, Moscow. (Russian)
56. Nechaev, V.I. 1976, “On the question of representing natural numbers by a sum of terms of the
57. form 𝑥(𝑥+1)...(𝑥+𝑛−1)
58. 𝑛! ”, Trudy Math. Inst. Steklov, vol. 142. (Russian)
59. Nechaev, V.I. 1994, “On the complexity of a deterministic algorithm for a discrete logarithm”,
60. Math. notes, vol. 55, 2. (Russian)
61. Nechaev, V.I. 1996, “Distribution of signs in a sequence of rectangular matrices over a finite
62. field”, Tr. Math. Inst. Steklov, vol. 218. (Russian)
63. Nechaev, V.I. 1999, “Elements of cryptography (Osnovy teorii zashchity informatsii)”, Vyssh.
64. Shkola, Moscow. (Russian)
65. Chirskii, V.G. 1990, “About global relations”, Math. notes, vol. 48, 2. (Russian)
66. Chirskii, V.G. 2014, “Arithmetic properties of polyadic series with periodic coefficients”,
67. Reportsof the Academy of Sciences, vol. 459, 6. (Russian)
68. Chirskii, V.G., Nesterenko A.Yu. “About one approach to converting periodic sequences”
69. Discrete Mathematics, vol. 27, 4. (Russian)
70. Chirskii, V.G. 2017, “Representation of natural numbers by terms of a certain form”, Modern
71. Problems of Mathematics, 24. (Russian)
72. Chirskii, V.G. 2017, “Arithmetic properties of polyadic series with periodic coefficients”, Izvestia
73. RAS. Mathematical Series, vol. 81, 2. (Russian)
74. Chirskii, V.G. 2017, “Topical problems of the theory of Transcendental numbers: Developments
75. of approaches to tyeir solutions in the works of Yu.V. Nesterenko”, Russian Journal of
76. Mathematical Physics, vol. 24, 2.
77. Chirsky, V.G. 2018, “Arithmetic properties of generalized hypergeometric 𝐹-series”, Reports of
78. the Academy of Sciences, vol. 483, 3. (Russian)
79. Chrskii, V.G. 2019, “Product formula, global relations and polyadic integers”, Russian Journal
80. of Mathematical Physics, vol. 26, 3.
81. Chirskii, V.G. 2020, “Arithmetic properties of Euler series with parameter - Liuville polyadic
82. number”, Reports of the Academy of Sciences, vol. 494. (Russian)
83. Chirskii, V.G. 2021, “Arithmetic Properties of an Euler-Type Series with Polyadic Liouville
84. Parameter”, Russian Journal of Mathematical Physics, vol. 28, 3.
85. Chirskii, V.G., Kozko A.I., Luzhina L.M., Popov A.Yu. 2022, “Consumption function in
86. the Ramsay-Kass-Kupmans economic growth model in case of stationary saving function”,
87. Chebyshevsky sbornik, vol. 23, 1. (Russian)
88. Chirskii, V.G. 2022, “Infinite linear independence with restrictions on a subset of primes of
89. values of the row of Euler type with a polyadic liuville paramer”, Chebyshevsky sbornik, vol. 23,
90. (Rusian)
Review
For citations:
Deza E.I., Dobrovolskii N.M., Ikonnokova K.T., Kotova L.V., Krupitsyn E.S., Rebrova I.Yu., Changa M.E., Chirskii V.G. From the history of the department of number theory: to the 150-th anniversary of Moscow State Pedagogical University. Chebyshevskii Sbornik. 2022;23(3):282-303. (In Russ.) https://doi.org/10.22405/2226-8383-2022-23-3-282-303